# SDR DALA13016935637

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 55,033 hours, 18,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 645-765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 645-765 RBL 20 FLOOR SUPPORT FOUND CORRODED.  FLOOR SUPPORT REPAIRED IAW PRI 513451-14, REV 02.
